MathSciNet Relay Station
MathSciNet bibliographic data
MR2890983 47H10 (47H09)
Berinde, Vasile Coupled fixed point theorems for $\straightphi$-contractive mixed monotone mappings in partially ordered metric spaces. Nonlinear Anal. 75 (2012), no. 6, 3218–3228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement